0
  • DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Natural Frequencies of Curved Girders

Author(s):

Medium: journal article
Language(s): English
Published in: Journal of the Engineering Mechanics Division (ASCE), , n. 2, v. 107
Page(s): 339-354
DOI: 10.1061/jmcea3.0002709
Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.1061/jmcea3.0002709.
  • About this
    data sheet
  • Reference-ID
    10572666
  • Published on:
    17/02/2021
  • Last updated on:
    19/02/2021